Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 141, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 25, 2007, 3:00 PM EDT for Jefferson County, Tennessee. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2007, 3:00 PM EDT (19:00 UTC)
- Expired
- Jul 25, 2007, 4:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Morristown, TN
- Area
- Counties, with a storm outline in the text
County Jefferson County, TN
The radar
The Knoxville radar (KMRX), 14 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.0 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1612 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 9:20 AM EDT, 5 hours 40 minutes earlier.
Area forecast discussion, Jul 25, 9:20 AM EDT, 5 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 920 AM EDT WED JUL 25 2007 .DISCUSSION...FORECAST LOOKS BASICALLY IN GOOD SHAPE FOR TODAY WITH LIKELY POPS OVER THE NRN TWO-THIRDS OF THE AREA. HOWEVER...WILL MAKE SLIGHT POP ADJUSTMENTS BASED ON LATEST SATELLITE AND RADAR TRENDS...WHICH SUPPORTS A LITTLE HIGHER POPS FOR SW VA OVER THE NEXT FEW HOURS (REST OF THE MORNING). WILL FRESHEN FORECAST GRIDS BASED ON LATEST OBSERVATIONS AND ADJUST MAX TEMPS IF NEEDED. WILL UPDATE ZFPMRX TO REMOVE PATCHY MORNING FOG AS WELL. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && TG
Hazardous weather outlook, Jul 25, 7:00 AM EDT, 8 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 700 AM EDT WED JUL 25 2007 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-261000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 700 AM EDT WED JUL 25 2007 /600 AM CDT WED JUL 25 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED. SMALL HAIL IS POSSIBLE MAINLY NORTH OF I-40. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 2:32 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Rhea | 43 min |
| Jul 25, 3:28 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Rhea | 62 min |
| Jul 25, 3:37 PM EDT | Severe Thunderstorm Warning | MRX | Cocke | 53 min |
| Jul 25, 3:51 PM EDT | Severe Thunderstorm Warning | MRX | Sequatchie | 54 min |
| Jul 25, 4:31 PM EDT | Severe Thunderstorm Warning | MRX | Hamilton | 59 min |
| Jul 25, 4:45 PM EDT | Severe Thunderstorm Warning | MRX | Marion | 60 min |
| Jul 25, 4:48 PM EDT | Severe Thunderstorm Warning | MRX | Bradley | 57 min |
| Jul 25, 5:19 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 56 min |
| Jul 25, 6:22 PM EDT | Severe Thunderstorm Warning | MRX | Polk | 53 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.